# SDR FDEA201111295075

- Difficulty date: November 29, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- Aircraft time: 51,730 hours, 31,812 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OTBD FLAP ASYMMETRY WHILE ON APPROACH.  LT FLAP BY 20DEG, RT FLAP AT 15DEG.  REMOVED AND REPLACED LEFT OUTBOARD FLAP POSITION TRANSMITTER ASSY AND CABLE. IAW MM 27-52-013-4 AND MM 27-52-013-5.  ADJUSTED AND OPS CHECKED GOOD.
